# SDR F3LA200600043

- Difficulty date: May 8, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED L2 DOOR GEARBOX ASSY HOOK WORN.  REPLACED GEARBOX HOOK PER AMM 52-13-21-400-001, STEP 3C(17)(C) THRU (E).
